On the local wellposedness of free boundary problem for the Navier-Stokes equations in an exterior domain

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    This paper deals with the local well-posedness of free boundary problems for the Navier-Stokes equations in the case where the uid initially occupies an exterior domain Ω in N-dimensional Euclidian space ℝN.

    Original languageEnglish
    Pages (from-to)1681-1721
    Number of pages41
    JournalCommunications on Pure and Applied Analysis
    Volume17
    Issue number4
    DOIs
    Publication statusPublished - 2018 Jul 1

    Keywords

    • Exterior domains
    • Free boundary problem
    • Local well-posedness
    • Maximal L-L regularity
    • Navier-Stokes equations
    • Weak Dirichet problem
    • Without surface tension

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'On the local wellposedness of free boundary problem for the Navier-Stokes equations in an exterior domain'. Together they form a unique fingerprint.

  • Cite this